# SDR UIEA2019080604956

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 35,099 hours, 7,180 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Case
- Condition: Corroded
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER CASE, NR 2 ENG FAN CASE ON 12 O'CLOCK TO 6 O'CLOCK, 8 O'CLOCK TO 12 O'CLOCK POSITION ON NAC STA 163.  ACCOMPLISHED FAN CASE CORROSION REPAIR IAW ENG MANUAL GEK92451 ESM 72-23-01-220-572 REV. 88. JOB COMPLETED AND CONDITION CHECK NORMAL.
